Journal of Symplectic Geometry

Equivariant symplectic Hodge theory and the dGδ-lemma

Yi Lin and Reyer Sjamaar


Consider a Hamiltonian action of a compact Lie group on a symplectic manifold which has the strong Lefschetz property. We establish an equivariant version of the Merkulov- Guillemin -lemma and an improved version of the Kirwan- Ginzburg equivariant formality theorem, which says that every cohomology class has a canonical equivariant extension.

Article information

J. Symplectic Geom., Volume 2, Number 2 (2004), 267-278.

First available in Project Euclid: 1 September 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)


Lin, Yi; Sjamaar, Reyer. Equivariant symplectic Hodge theory and the d G δ -lemma. J. Symplectic Geom. 2 (2004), no. 2, 267--278.

Export citation